# SDR VNAA2020010311101

- Difficulty date: January 3, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 8,626 hours, 7,864 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DUAL MFD FAILURE ON APPROACH TO CLT. MX PERFORMED POWER RESET AND OPS TEST OF PILOT AND CO PILOT MFD'S IAW CRJ 900 AMM. OPS TEST GOOD
